≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Sedalia ® - Boiron: $11.99

 

The ABC Homeopathy Forum

wet dreams, excitement , nervousness

I was so blessed when I read through the effects of masturbation because I think it's like hell for me. It started with nervousness. most times especially during exams when I am caught up by time I just discover that I am ejaculating. when I left the school everything was fine and was making love normally and good too. But after a while my girl friend insulted me that I ejaculate very quickly and she doesn't get to orgasm and that's true. when she desperately wants me I can't offer cause I must have ejaculated.
I travel and left the country about 2years today I have not made love to a woman but I have had to indulge in masturbation as I watch porn movies. Again I get wet at least 3 times a week some times. I discovered I a have lost weight although I am looking very good physically. I have also lost stability drastically. Doctor(s) Please help me deal with these three issues:Wet dreams, excitement and nervousness that make me ejaculate very often. I should be waiting for your response
 
  resolution on 2014-05-06
This is just a forum. Assume posts are not from medical professionals.
Staphysagaria 200 one dose evening time for 5days then weekly dose for one month.
 
akshaymohl 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.